Shown: posts 1 to 2 of 2. This is the beginning of the thread.
Posted by adeakins on August 22, 2005, at 16:03:02
I am experiencing what I would call vertigo or brain shivers. Have not experienced them for about 9 months... After coming off of effexor which I was on for about the same length of time (9 months).. Has anyone had a similar experience? Can you have brain shivers as a result of anxiety?
Posted by Dr. Bob on August 22, 2005, at 23:13:27
In reply to Effexor withdrawl, posted by adeakins on August 22, 2005, at 16:03:02
> I am experiencing what I would call vertigo or brain shivers...
Welcome! And sorry to interrupt, but I'd like to redirect this thread to Psycho-Babble Withdrawal. Here's a link:
This is the end of the thread.
Psycho-Babble Medication | Extras | FAQ
Dr. Bob is Robert Hsiung, MD, firstname.lastname@example.org
Script revised: October 4, 2007
Copyright 2006-08 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.